# SDR DXTA2025120105875

- Difficulty date: November 27, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N584QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0139
- Aircraft time: 6,401 hours, 4,318 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Out Of Rig
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO RETRACT LANDING GEAR AFTER TAKE OFF. GEAR HANDLE WOULD NOT MOVE. 3 GREEN INDICATED, WOW MISCOMPARE AMBER CAS DISPLAYED AFTER PASSING THROUGH APPROXIMATELY 1000 FT AND REMAINED DISPLAYED UNTIL PARKING THE AIRCRAFT.   TROUBLESHOT NLG SQUAT SWITCH. FOUND SWITCH TO BE OUT OF RIGGING. RE-RIGGED SWITCH. CYCLED LANDING GEAR MULTIPLE TIMES. GEAR SWING AND INDICATIONS NORMAL. ALL MAINTENANCE PERFORMED IAW CESSNA CE-680A AMM CHAPTER 32-60-10
